| Model Number |
703586 |
| Medical Device Problem Codes |
Break (1069); Fracture (1260)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
12/24/2022
Type of Reportable Event
Malfunction
Event or Problem Description
As reported: "drill trip was broken and remained to patient left tibia during procedure.There was no need to remove the drill tip as the plate was already in place.A new drill was used for the remaining screws needed and a screw placed through a different hole in the plate.".
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.A review of the device history is not possible because the lot number was not communicated.Should additional information become available, it will be provided in a supplemental report.Tip remains in patient, rest of drill discarded.